MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JUNI OX FB FEM SZ 6 RM LL; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JUNI OX FB FEM SZ 6 RM LL; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71422356
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a tka surgery had been performed with journey uni on (b)(6) 2020, the patient experienced a progressive patellofemoral arthritis.This event was solved by a revision surgery, explanting the journey uni and implanting the genesis, on (b)(6) 2021.It is unknown the current health status of patient.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical/medical investigation concluded that, no relevant supporting clinical information has been provided to assist with a clinical investigation.The patient's current condition is unknown and the patient impact beyond the reported events could not be determined based on the limited information provided.Therefore, based on insufficient information, a thorough clinical assessment cannot be performed at this time.Should any additional clinical information be provided this complaint will be re-evaluated.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Possible causes could include but are not limited to joint tightness or patient condition.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JUNI OX FB FEM SZ 6 RM LL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12250745
Report Number1020279-2021-06113
Device Sequence Number2772024
Product Code HSX
UDI-Device Identifier03596010627421
UDI-Public03596010627421
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K073175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71422356
Device Catalogue Number71422356
Device Lot Number17KM01224
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;